Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 735875, 5 pages
http://dx.doi.org/10.1155/2014/735875
Research Article

A Priori Estimation of the Solution for Mixed Problems with Integral Condition for Singular Parabolic Equations

Math Department, University of Sharjah, P.O. Box 27272, Sharjah, UAE

Received 31 October 2013; Accepted 15 December 2013; Published 4 February 2014

Academic Editors: M. Escobedo and C. Zhu

Copyright © 2014 Raid Almomani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove a theorem in which we get a priori estimation of the solution for mixed problems with integral condition for singular parabolic equations. Mixed problems with nonlocal boundary conditions or with nonlocal initial conditions were studied in many works lately. Our result plays an important role in the theory of heat transmission, thermoelasticity, chemical engineering, underground water flow, and plasma physics.